# SDR MFGA20140208011

- Difficulty date: February 7, 2014
- Submitted: February 8, 2014
- Operation: Air carrier
- Aircraft: N24GJ
- Make and model: Beech C90
- Aircraft serial: LJ769
- Aircraft time: 13,876 hours, 13,076 cycles
- Engine: Pwa PT6A60A
- Engine time: 13,646 hours, 12,957 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS FLYING WITHOUT PASSENGERS, ON DECENT ABOUT TEN MILES OUT FROM THE AIRPORT THE LT ENG SHUTDOWN. THE PILOTS REPORTED THAT PRIOR TO THE SHUTDOWN THERE WERE NO LIGHTS, NO ABNORMAL PARAMETERS ON ANY OF THE GAUGES, THE PROP FEATHERED & THEY LANDED UNEVENTFULLY.  WE HAVE NOT YET FOUND THE PROBLEM THE ENG IS BEING REMOVED & SENT FOR EVALUATION.
